Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 314307, 7 pages
Research Article

Ruin Probabilities in the Mixed Claim Frequency Risk Models

1School of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha 410004, China
2Academy of Mathematics and Systems Science, Chinese Academy of Science, Beijing 10090, China

Received 26 December 2013; Revised 30 April 2014; Accepted 30 April 2014; Published 29 May 2014

Academic Editor: Fenghua Wen

Copyright © 2014 Zhao Xiaoqin and Chuangxia Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhao Xiaoqin and Chuangxia Huang, “Ruin Probabilities in the Mixed Claim Frequency Risk Models,” Mathematical Problems in Engineering, vol. 2014, Article ID 314307, 7 pages, 2014.